# SDR ASAA2023071544056

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 4,753 hours, 1,388 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DUCT PRESSURE WITH APU BLEED AIR SWITCH ON. GROUNDED - YES. PERFORMED B737-9 FIM TASK 49-52-00. CYCLE POWER BLEED AIR BACK TO NORMAL.
